# SDR RAIA2018113010009

- Difficulty date: November 1, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR HATCH 123BL IS CRACKED BELOW HINGE BRACKET... INSTALLED DOUBLER AND FILLER TO COCKPIT UNDERFLOOR HATCH IAW SRM 52-42-02...
